# SDR S9BA20170001

- Difficulty date: February 24, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 283
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 316-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, FOUND CORROSION AND A PUNCTURE ON THE FUSELAGE SKIN LT SIDE BETWEEN BS 316 - 319.  ACCOMPLISHED REPAIR IAW 340SDS042295.
